Acne Archives

Cholestoral and Accutane

[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!
 
        

Cholestoral and Accutane

Posted by Sara Lynn on January 13, 2000 at 22:35:06:

I have been taking Accutane for roughly 2 months. Each month my blood work has shown and increase in my cholesterol levels. What is the normal range for cholesterol levels? At what level should I really become alarmed? My doctor has put me on cholesterol lowering pills. But, I am still worried with this. I already am a vegetarian. Could you help me with my questions?



Re: Cholesterol and Accutane (Archive under acne.)

Posted by Walt Stoll on January 14, 2000 at 09:34:06:

In Reply to: Cholestoral and Accutane posted by Sara Lynn on January 13, 2000 at 22:35:06:

Hi, Sara.

Contact roche.usa.com for the answers to your questions.

Of course, from the standpoint of THIS website, ANY treatment that does not get at the fundamental causes does more harm than good even if it works perfectly with no negative side-effects. All it is doing is cutting the wires to the doorbell when the message is: "your house is on fire".

NO ONE thinks that acne is an "Accutane Deficiency".

Walt



[ Acne Archive ]
[ Main Archives Page ] [ Glossary/Index ]
[ FAQ ] [ Recommended Books ] [ Bulletin Board ]
   Search this site!